MathSciNet Relay Station
MathSciNet bibliographic data
MR3010138 35K55 (35A08 35B09 35B40 35C08 35K65 37L05)
Winkler, Michael Spatially monotone homoclinic orbits in nonlinear parabolic equations of super-fast diffusion type. Math. Ann. 355 (2013), no. 2, 519–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement